How long does it take sexual side effects to go away on zoloft (sertraline)?

On Zoloft (sertraline)? If you stay on it they probably will continue. Some pts are ableto relieve them by reducing or stopping it for a couple days before having sex which temporarily lowers the blood level but maintains effectiveness--if it is a major problem talk to your doc about trying another drug--viibryd is a new one that isn't supposed to have sexual side effects.
Zoloft (sertraline) Depending on dose, duration and what it is used for, may need to talk to prescriber about switching to something else.

Related Questions

Are there any sexual side effects of zoloft (sertraline)?

Zoloft (sertraline) Like other ssris, u can have difficulty with sexual arousal, or difficulty achieving orgasm. Genital anesthesias & decreased response to sexual stimuli are also possible. Read more...
Often. For all of the ssris, including zoloft, (sertraline) sexual dysfunction are common side effects. In men this is typically decreased libido and delayed ejaculation, while in women it tends to be decreased libido. Of note, people who are depressed often have reduced libido to begin with. Read more...

Can 25 mg Zoloft (sertraline) cause sexual side effects? - male

Zoloft (sertraline) Certainly Zoloft (sertraline) can cause sexual side effects at any dose. You need to return to you doctor and discuss this with him/her. Please do not stop taking it before going back and please go back as obviously there was a reason to take it in the first place. Read more...

How quickly does Zoloft (sertraline) cause sexual side effects?

Immediately. Especially, the delay / difficulty with ejaculation will appear at once. You may not notice it, or you may not mind it, or it may even be a plus. Read more...

I'm on Zoloft 75mg and Buspar (buspirone) 10mg twice if I take 50mg of Zoloft and agmuont the dose of Buspar (buspirone) can gave the same effect to reduce sexual side effects?

Remember why. You are taking zoloft and buspar (buspirone). Most people take these to treat a mental illness. If you are doing well with your mental illness, but suffering sexual side effects, please talk to your psychiatrist. He/she can advice you on how best to reduce sexual side effect while keeping your mental illness under control. Please do not adjust medication just to reduce side effects. Read more...